# SDR TWAA9807907

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 486
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND LEFT WING LE WING LE RIB CRACKED AT XRS 486.  REPLACED RIB PER SRM 51-00, PAGE 27 ITEM 1B.  (M)
